MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, SHOULDER
Catalog Number 180551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 110032420, lot: 66152242, comp aug mini bsplt w tpr md.Cat: 110032410, lot: 66774394, comp aug mini bsplt w tpr sm.Cat: 115397, lot: 66601900, comp rvs cntrl 6.5x35mm st/rst.Cat: 180559, lot: 66392803, comp nlk scr 3.5hex 4.75x25 st.Cat: 180551, lot: 66771249, comp lk scr 3.5hex 4.75x20 st.Cat: 180550, lot: 66794896, comp lk scr 3.5hex 4.75x15 st.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised four months post initial implantation due to scapular fracture.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient was getting dressed and felt a popping sensation which led to the revision procedure.

Brand Name
COMP LK SCR 3.5HEX 4.75X20 ST
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21504802
Report Number0001825034-2025-00535
Device Sequence Number8006759
Product Code KWS
UDI-Device Identifier00880304677142
UDI-Public(01)00880304677142(17)340531(10)66771249
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number180551
Device Lot Number66771249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date09/12/2025
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG